Skip to content Skip to navigation

Some PPF Dependent Random Fixed Point Theorems and Periodic Boundary Value Problems of Random Differential Equations

Volume 12, Number 2 (2011), 26 - 42

Some PPF Dependent Random Fixed Point Theorems and Periodic Boundary Value Problems of Random Differential Equations

Price: $20.00

Abstract

In this paper some random fixed point theorems with PPF dependence are proved for random operators in separable Banach spaces with different domain and range spaces. The obtained abstract results are applied to prove PPF dependence existence results for first order periodic boundary value problems for functional random differential equations.